BibTeX record journals/tfs/MontagnerOP09

download as .bib file

@article{DBLP:journals/tfs/MontagnerOP09,
  author    = {Vinicius Foletto Montagner and
               Ricardo C. L. F. Oliveira and
               Pedro Luis Dias Peres},
  title     = {Convergent {LMI} Relaxations for Quadratic Stabilizability and H\({}_{\mbox{{\(\infty\)}}}\)
               Control of Takagi-Sugeno Fuzzy Systems},
  journal   = {{IEEE} Trans. Fuzzy Systems},
  volume    = {17},
  number    = {4},
  pages     = {863--873},
  year      = {2009},
  url       = {https://doi.org/10.1109/TFUZZ.2009.2016552},
  doi       = {10.1109/TFUZZ.2009.2016552},
  timestamp = {Wed, 14 Jun 2017 20:29:55 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tfs/MontagnerOP09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics